# SDR SWAA2022031438210

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-2 ENG I/B FAN COWL INTERNAL INTERCOSTAL CRACKED AT UPPER EDGE AFT OF FWD HOLD OPEN ROD MKD DOT 60-071 / REMOVED AND REPLACED SHIELD P/N: 314-2259-4 REF B737-700 SRM 51-40-02-0G-0; SRM 51-30-01-0G-0 AND SRM 51-20-01-0G-0 AND CMM 71-13-30.
